# SDR 60159

- Difficulty date: March 30, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N15YV
- Make and model: Beech 1900D
- Aircraft serial: UE15
- Aircraft time: 22,631 hours, 39,328 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKING OFF IN MIA CREW COULDN'T GET FLAPS TO COME UP SO CALL DISPATCH AND WE TOLD THEM TO RETURN TO GATE THEY LANDED SAFELY WHEN THEY GOT TO GATE THEY TRY FLAPS AGAIN AND THEY CAME UP MAINT. THEN DEFERED THEM WITH NO FURTHER INCIDENT
